# SDR FDKA200605091

- Difficulty date: May 13, 2006
- Submitted: June 22, 2006
- Operation: Air carrier
- Aircraft: N847MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145517
- Aircraft time: 10,532 hours, 10,032 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED A RUDDER HARD OVER PROTECTION MESSAGE ON EICAS.  MAINTENANCE RESET WITH THE CREW.
